Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 30, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 2, 2023, 4:08 PM CST for Bryan County, Oklahoma. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2023, 4:08 PM CST (22:08 UTC)
- Expired
- Mar 2, 2023, 4:45 PM CST
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Bryan County, OK
The radar
The Norman radar (KTLX), 172 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 4:13 PM CST | TSTM WND DMG | 2 Ssw Caddo, OK | SHEET METAL AND SIDING BLOWN OFF BARN. TIME ESTIMATED BY RADAR. |
| Mar 2, 4:16 PM CST | TSTM WND DMG | 1 Wnw Caddo, OK | RELAYED REPORT: POWER LINES DOWN AND ROOF DAMAGE AT DAIRY QUEEN IN CADDO. |
| Mar 2, 4:28 PM CST | TSTM WND GST 100 | 1 E Caddo, OK | SPOTTER ESTIMATED WINDS ON HWY 22. POST-STORM DAMAGE INVESTIGATIONS CONTINUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 2:58 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
545
WFUS54 KOUN 022208
TOROUN
OKC013-022245-
/O.NEW.KOUN.TO.W.0030.230302T2208Z-230302T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
408 PM CST Thu Mar 2 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northern Bryan County in southeastern Oklahoma...
* Until 445 PM CST.
* At 408 PM CST, a severe thunderstorm capable of producing a tornado
was located over Armstrong, moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Durant, Caddo, Bokchito, Armstrong and Blue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3395 9636 3404 9647 3416 9633 3415 9596
3404 9594
TIME...MOT...LOC 2208Z 238DEG 31KT 3405 9634
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
TL1 follow-up statement
169
WWUS54 KOUN 022217
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
417 PM CST Thu Mar 2 2023
OKC013-022245-
/O.CON.KOUN.TO.W.0030.000000T0000Z-230302T2245Z/
Bryan OK-
417 PM CST Thu Mar 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
NORTHEASTERN BRYAN COUNTY...
At 416 PM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Armstrong, moving northeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Durant, Caddo, Bokchito, Armstrong and Blue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3396 9630 3403 9640 3416 9633 3415 9596
3404 9594
TIME...MOT...LOC 2216Z 237DEG 31KT 3406 9627
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
TLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 2, 2:22 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 2, 2:22 PM CST, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Norman OK 222 PM CST Thu Mar 2 2023 ...New SHORT TERM... .SHORT TERM... (This afternoon through tonight) Issued at 217 PM CST Thu Mar 2 2023 A warm front, moving through northern parts of the DFW metro area, will continue to lift slowly northward through the afternoon. Surface winds ahead of the front are generally light with the flow more backed across southeast Oklahoma (although light). A few storms have developed along this boundary over the past hour and are moving quickly to the northeast. Overall thunderstorm coverage has increased during the last hour and this trend will continue, as a compact upper low approaches far west Texas late this afternoon. Long, straight hodograph shapes and moderate instability will favor large hail, especially if low-level shear remains weak through the afternoon and evening. If the warm front can make it far enough northward, which is beginning to appear unlikely, there may be a window of opportunity for tornadoes across far southern Oklahoma. Higher PW air is across parts of east Texas and points to the east; however, storms will be capable of producing 1 to 2 inches of rainfall in a short period of time. This will be especially true across south central and southeast Oklahoma. Later this afternoon and tonight, precipitation chances will increase into parts of central and northern Oklahoma. Unfortunately for west central and northwest Oklahoma the chances for meaningful precipitation amounts appear low. && .LONG TERM... (Friday through next Wednesday) Issued at 148 PM CST Thu Mar 2 2023 Today's storm system will be lifting quickly northeastward away from our area Friday morning, with any lingering showers ending by mid morning across north-central Oklahoma. There won't be much in the way of cold air behind it, and with rising heights and a return to south winds this weekend, expect a warming trend through early next week. This, combined with gusty winds, will likely lead to at least elevated to near-critical fire weather concerns out west Sunday and Monday. As we head towards the middle of next week we will see a bit of a pattern shift as high-latitude blocking across eastern Canada forces expansive surface ridging to our north to push southward into our area. The front may push into northern Oklahoma as early as Monday afternoon, making for a tricky temperature forecast there. Cooler temperatures will then overspread the rest of the region by Tuesday and likely persist for much of next week. Southwest flow aloft may lead to overruning precipitation for parts of the area Tuesday and Wednesday as well ahead of another trough over the western US. Additional precipitation chances appear possible into the end of next week as the trough moves eastward, but model spread increases significantly by this time regarding the evolution of the trough. A warm front, moving through northern parts of the DFW metro area, will continue to lift slowly northward through the afternoon. Surface winds ahead of the front are generally light with the flow more backed across southeast Oklahoma (although light). A few storms have developed along this boundary over the past hour and are moving quickly to the northeast. Overall thunderstorm coverage has increased during the last hour and this trend will continue as a compact upper low approaches far west Texas late this afternoon. Long straight hodograph shapes and moderate instability will favor large hail hail, especially if low- level shear remains weak through the afternoon and evening. If the warm front can make it far enough northward, which is beginning to appear unlikely, there may be a window of opportunity for tornadoes across far southern Oklahoma. Higher PW air is across parts of east Texas and points to the east, however storms will be capable of producing 1 to 2 inches of rainfall in a short period of time., especially across south central and southeast Oklahoma. Later this afternoon and tonight, precipitation chances will increase into parts of central and northern Oklahoma. Unfortunately for west central and northwest Oklahoma the chances for meaningful precipitation amounts appear low. Ware && .AVIATION... (18Z TAFS)A warm front, moving through northern parts of the DFW metro area, will continue to lift slowly northward through the afternoon. Surface winds ahead of the front are generally light with the flow more backed across southeast Oklahoma (although light). A few storms have developed along this boundary over the past hour and are moving quickly to the northeast. Overall thunderstorm coverage has increased during the last hour and this trend will continue as a compact upper low approaches far west Texas late this afternoon. Long straight hodograph shapes and moderate instability will favor large hail hail, especially if low- level shear remains weak through the afternoon and evening. If the warm front can make it far enough northward, which is beginning to appear unlikely, there may be a window of opportunity for tornadoes across far southern Oklahoma. Higher PW air is across parts of east Texas and points to the east, however storms will be capable of producing 1 to 2 inches of rainfall in a short period of time., especially across south central and southeast Oklahoma. Later this afternoon and tonight, precipitation chances will increase into parts of central and northern Oklahoma. Unfortunately for west central and northwest Oklahoma the chances for meaningful precipitation amounts appear low. Issued at 1140 AM CST Thu Mar 2 2023 Elevated convection across northeast Oklahoma should mainly remain east of SWO/PNC through the early morning with a better chance of showers from shallow convection. Farther south, the convection across western north Texas may gradually weaken some as it moves north but could impact SPS and LAW during the early to mid afternoon. More widespread showers and storms are expected to develop during the afternoon, as a strong upper level trough moves across western and northern Texas this evening and overnight. Wind direction during the TAF period should be northeast with a gradually change to the north (with increasing wind speed this evening and overnight). MVFR ceilings will prevail this afternoon at most sites, but may lower to IFR during the evening and overnight hours. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 37 59 39 63 / 90 30 0 0 Hobart OK 35 62 37 63 / 70 0 0 0 Wichita Falls TX 39 63 41 69 / 80 0 0 0 Gage OK 29 61 32 59 / 20 0 0 0 Ponca City OK 37 59 36 62 / 80 50 0 0 Durant OK 42 61 40 68 / 100 30 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through late tonight for OKZ048-052. TX...None. && SHORT TERM...06 LONG TERM....08 AVIATION...06
Hazardous weather outlook, Mar 2, 3:13 PM CST, 55 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 313 PM CST Thu Mar 2 2023 OKZ004>048-050>052-TXZ083>090-032115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 313 PM CST Thu Mar 2 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe thunderstorms are expected today across south-central into southeast Oklahoma, mainly between 3 PM and 10 PM. The primary severe hazard is large hail, though damaging winds and a few tornadoes are also possible, especially near the Red River vicinity. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across southeast Oklahoma should prepare for severe weather operations between 3 PM and 10 PM today. .Heavy Rainfall... Isolated flash flooding is possible across southeastern Oklahoma from this evening into early Friday morning. .Winter Weather... A period of a rain-snow mix, perhaps briefly all snow, is possible across northern Oklahoma from late this evening into early Friday. Accumulations are not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Fire Weather... Elevated to perhaps near-critical fire weather conditions are expected across far western Oklahoma and western-north Texas during both Sunday and Monday afternoon. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 2, 1:47 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Norman OK
147 PM CST Thu Mar 2 2023
OKZ044-045-TXZ086-089-090-022015-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-
147 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of west central
Jefferson, southeastern Cotton, northern Clay, northeastern Archer
and southeastern Wichita Counties through 215 PM CST...
At 147 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Wichita Falls, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Iowa Park, Holliday, Petrolia,
Scotland, Byers, Dean, Windthorst, Jolly, Lake Arrowhead, Sheppard
AFB, Lakeside City, Pleasant Valley, Charlie and Cashion.
This includes Interstate 44 between mile markers 0 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3352 9853 3379 9876 3412 9858 3418 9811
3389 9803
TIME...MOT...LOC 1947Z 209DEG 52KT 3380 9855
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TLSpecial weather statement, Mar 2, 1:51 PM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Norman OK
151 PM CST Thu Mar 2 2023
TXZ084>089-022015-
Wichita TX-Archer TX-Foard TX-Knox TX-Wilbarger TX-Baylor TX-
151 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of northwestern Archer,
southwestern Wichita, southeastern Foard, eastern Knox, southern
Wilbarger and Baylor Counties through 215 PM CST...
At 151 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Red Springs, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seymour, Iowa Park, Goree, Red Springs, Lake Diversion, Dundee,
Westover, Bomarton, Lake Kemp, Mabelle, Vera, Mankins, Grayback, Lake
Kickapoo and Rhineland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3346 9965 3373 9966 3403 9919 3397 9866
3352 9884 3346 9919
TIME...MOT...LOC 1951Z 212DEG 49KT 3369 9932
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TLSpecial weather statement, Mar 2, 2:16 PM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Norman OK
216 PM CST Thu Mar 2 2023
OKZ037-044-TXZ085-086-088-089-022045-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Wilbarger TX-Baylor TX-
216 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of western Cotton,
southeastern Tillman, northwestern Archer, Wichita, southeastern
Wilbarger and northeastern Baylor Counties through 245 PM CST...
At 216 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Iowa Park, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Western Wichita Falls, Burkburnett, Iowa Park, Electra, Holliday,
Grandfield, Randlett, Devol, Cookietown, Lake Diversion, Dundee,
Mankins, Lake Kickapoo, Sheppard AFB, Pleasant Valley, Haynesville
and Cashion.
This includes Interstate 44 between mile markers 0 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3365 9909 3416 9891 3441 9841 3363 9861
TIME...MOT...LOC 2016Z 212DEG 49KT 3391 9881
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TLSpecial weather statement, Mar 2, 2:31 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Norman OK
231 PM CST Thu Mar 2 2023
OKZ050-051-022100-
Love OK-Marshall OK-
231 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of eastern Love and
Marshall Counties through 300 PM CST...
At 231 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Gainesville, moving northeast at 70 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madill, Marietta, Kingston, Thackerville, Lebanon, Willis, Woodville,
Lake Texoma, Little City and Oakland.
This includes Interstate 35 between mile markers 0 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3372 9715 3376 9719 3382 9721 3384 9717
3388 9718 3407 9702 3407 9697 3417 9694
3407 9655 3384 9677 3387 9681 3385 9686
3396 9692 3395 9698 3385 9702 3385 9709
3382 9705 3380 9709 3373 9709
TIME...MOT...LOC 2031Z 215DEG 60KT 3367 9709
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BunkerSpecial weather statement, Mar 2, 2:59 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Norman OK
259 PM CST Thu Mar 2 2023
OKZ032-043-022130-
Coal OK-Hughes OK-
259 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of Coal and south
central Hughes Counties through 330 PM CST...
At 259 PM CST, Doppler radar was tracking a strong thunderstorm near
Clarita, moving northeast at 50 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tupelo, Bromide, Centrahoma, Olney and Clarita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3442 9635 3442 9651 3443 9652 3454 9651
3468 9643 3468 9641 3473 9641 3483 9635
3476 9609 3473 9609
TIME...MOT...LOC 2059Z 210DEG 42KT 3452 9641
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, Mar 2, 3:45 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Norman OK
345 PM CST Thu Mar 2 2023
OKZ032-043-022215-
Coal OK-Hughes OK-
345 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of Coal and
southeastern Hughes Counties through 415 PM CST...
At 345 PM CST, Doppler radar was tracking a strong thunderstorm near
Centrahoma, moving northeast at 30 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tupelo, Stuart, Bromide, Centrahoma, Olney and Clarita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3442 9637 3442 9651 3459 9651 3464 9643
3472 9635 3502 9609 3472 9609
TIME...MOT...LOC 2145Z 220DEG 26KT 3460 9637
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BunkerThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 12:47 AM CST | Flood Watch | OUN | Atoka, Bryan | 29 hr |
| Mar 2, 12:52 PM CST | River Flood Advisory | OUN | Atoka | 19 hr |
| Mar 2, 2:31 PM CST | Special Weather Statement | OUN | Marshall | 29 min |
| Mar 2, 2:57 PM CST | Severe Thunderstorm Warning | OUN | Bryan, Love, Marshall | 48 min |
| Mar 2, 2:59 PM CST | Special Weather Statement | OUN | Coal | 31 min |
| Mar 2, 3:12 PM CST | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| Mar 2, 3:40 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 50 min |
| Mar 2, 3:45 PM CST | Special Weather Statement | OUN | Coal | 30 min |
| Mar 2, 3:56 PM CST | Severe Thunderstorm Warning | OUN | Bryan | 64 min |
| Mar 2, 4:01 PM CST | Areal Flood Advisory | OUN | Coal, Hughes | 3 hr |
| Mar 2, 4:22 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal | 38 min |
| Mar 2, 4:26 PM CST | Areal Flood Advisory | OUN | Bryan | 4 hr |
| Mar 2, 4:28 PM CST | Tornado Warning | OUN | Atoka, Bryan | 30 min |
| Mar 2, 4:42 PM CST | Areal Flood Advisory | OUN | Atoka, Coal | 4 hr |
| Mar 2, 4:44 PM CST | Severe Thunderstorm Warning | OUN | Bryan | 31 min |
| Mar 2, 4:46 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 32 min |
| Mar 2, 5:22 PM CST | Flash Flood Warning | OUN | Atoka, Coal | 6 hr |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.